# SDR EPUA092007A

- Difficulty date: September 5, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N407GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0616
- Aircraft time: 12,994 hours, 31,226 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED 4" CRACK ON UPPER RT AFT WING SKIN 18" FROM WING ROOT AT WS 53.00.  DAMAGE WAS REPAIRED IAW CESNNA MM 51-75-00.  AIRCRAFT WAS RETURNED TO SERVICE.
